# SDR SWI20240415000286

- Difficulty date: March 25, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N278SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000742
- Aircraft time: 12,495 hours, 9,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frsm 19-20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE FLOOR STRUCTURE R/H CENTRAL SEAT TRACK CORRODED ON INBOARD FLANGE BETWEEN FRAMES 19-20.   (C-CHECK RO 4/15/2024)   REMOVED AND REPLACED RH CENTRAL SEAT TRACK AT FRAMES 12-20 REF SRM 51-40-08.
